Rocky Mountain Journal of Mathematics

A survey of perfect codes

J.H. Van Lint

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 5, Number 2 (1975), 199-224.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250130635

Digital Object Identifier
doi:10.1216/RMJ-1975-5-2-199

Mathematical Reviews number (MathSciNet)
MR359991

Zentralblatt MATH identifier
0301.94007

Citation

Lint, J.H. Van. A survey of perfect codes. Rocky Mountain Journal of Mathematics 5 (1975), no. 2, 199--224. doi:10.1216/RMJ-1975-5-2-199. http://projecteuclid.org/euclid.rmjm/1250130635.


Export citation